# SDR WX0A2025042832404

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 51,454 hours, 38,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) MULTIPUL FLIGHT ATTANDANTS REPORT STRONG UNDETERMINED SMOKE SMELL COMMING FROM THE FWD LAVATORY.  LATER  INVESTIGATION THEY BELIEVE IT IS COMMING FROM THE FWD LAV CEILING.  THE ODER DISAPATED AFTER LANDING OR WHEN THE PACKS WERE TURNED OFF / T/S PER TSM  05-50-00-810-831-A  UNABLE TO DUPLICATE SMELL.  POSSABLE CAUSE TYPE 10.  A/C OK FOR SERVICE."
